MathSciNet Relay Station
MathSciNet bibliographic data
MR246270 (39 #7574) 54.60
Glaser, L. C. Monotone noncompact mappings of $E\sp{r}$ onto $E\sp{k}$ for $r\geq 4$ and $k\geq 3$. Proc. Amer. Math. Soc. 23 1969 282–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement